# SDR 96ZZZX3785

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20FF
- Make and model: Socata TB20TRINIDAD
- Aircraft serial: 1032
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Compensator
- Part number: Z00N7070110709
- Condition: Failed
- Location: Nlg Extend
- Part time: 1,959 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE OF THE TWO NOSE GEAR EXTEND COMPENSATORS INSTALLED ON THIS AIRCRAFT LOST ITS AIR CHARGE.  THE NOSE GEAR WOULD NOT EXTEND PROPERLY DURING AN EMERGENCY GEAR EXTENSION RESULTING FROM A FAILURE DURING NORMAL EXTENSION.  THE AIRCRAFT HAD JUST RECEIVED AN ANNUAL INSPECTION, BUT THE COMPENSATORS HAD NOT BEEN CHECKED.  SUBMITTER STATED THE CURRENT MANUFACTURER'S MM PROCEDURES FOR EXTENSION/RETRACTION DID NOT SPECIFY THE NEED TO CHECK THEM, THOUGH IT WAS ON THEIR CHECKLIST, WHICH HAD NOT BEEN USED.
